SciELO - Scientific Electronic Library Online

vol.49 issue2A survey on hyper-Kähler with torsion geometry author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Revista de la Unión Matemática Argentina

On-line version ISSN 1669-9637


SADOSKY, Cora. The Hilbert transform and scattering. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 133-142. ISSN 1669-9637.

Through the prism of abstract scattering, and the invariant forms acting in them, we discuss the Hilbert transform in weighted Lp spaces in one and several dimensions.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License